MathSciNet Relay Station
MathSciNet bibliographic data
MR617974 47B20
Conway, John B. The dual of a subnormal operator. J. Operator Theory 5 (1981), no. 2, 195–211.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement